staphylococcal

for a while i have had problems when i to to the toilet to pee its dificult to start i have to masage my stomach i keep wanting to go .i went to see the nurse she took an internal swab my doctor phoned me and told me i have staphylococcal in my vagina aria i could not see where the nurse was doing the swab ,my doctor told me i should not get it there as its normally on the skin she has given me som antebiotick that have made me very sick .i am unsure what this is just told its a vaginal staph have you had this please what causes it .i feel very tired .

6 Replies

oldestnewest
  • I want to genuinely and sincerely wish you all the best of luck with this, and I have pasted you a link to the NHS Choices cache on this issue:

    nhs.uk/conditions/Staphyloc...

    I genuinely hope that you have a speedy recovery.

    All my hopes and dreams for you

    Ken

  • Your doctor told you you "should not get it there"? What an odd thing to say!

    There are no rules as to where an infection "should" occur in the body.

    If the antibiotics are making you sick, have you phoned to ask if this is a normal reaction, or to find out if you're having an adverse reaction that might indicate you need a different type of medicine?

    I hope you feel much better very soon.

  • hi i took the antibioticks and later i was very sick i read the leaflet it said can cause sickness rash breathing problems .my doctor knows i have problems with antebioticks i have had problems since i have had fibromyalgia i get very bad side affects .

  • so did you phone to ask if you should continue or did you get a different antibiotic? Presumably the leaflet said that you should contact your doctor if those side effects occurred?

  • hi yes she just phoned me back she told me to stop taking them i have to have another swab on the 25th of june .i asked what caused this condition she said it was very unusual to get this in the vagina yet when i looked it up i found quitea few women have this but it does not respond to penacilin which i am alergic toi asked whas this contagious as i did not want to pass it on to my husband she said yes it can be get him to wear a condom she said it was a bacterial infection i dont think she knew ,thank you ,

  • yes, staph infections are highly contagious and don't usually respond to "normal" antibiotics. I hope you get a better reaction to the new antibiotics and that it helps you recover fully.

You may also like...